| Catalog Number |
81201 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a bobcat pro g130 they allege that they have no water and the insert got hot, no injury resulted.
Additional Manufacturer Narrative
On (b)(6) 2024 (b)(6) w4e water sol, iso valve clogged poor or no water flow due to soiled and debris buildup in the water solenoid.Twisted hp cable restricting water flow.Soiled water hose.Will replace damaged /worn components and recalibrate unit to factory specs upon estimate approval.